# SDR SWIA202305030032

- Difficulty date: March 22, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 HAS A CRACKED CLIP ON THE INBD SIDE OF LBL 9 (MARKED)     (C-CHECK RO 4/30/2023)    REMOVED CRACKED CLIP, FS 280 LBL9 INBD SIDE AND INSTALLED NEW CLIP PER DWG#601R31113 REV AD AND CRJ 200 SRM 51-42-21. SEE CONTINUATION CARD FOR DETAILS.  M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
